# SDR BKEA2012120100919

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: General aviation
- Aircraft: N851CB
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4132
- Aircraft time: 2,199 hours, 851 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, LANDING GEAR WOULD NOT RETRACT.
